MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit (b)(6) corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination of device records determined no discrepancies or instances of non-conformity that could have caused or contributed to the reported event.The cam product instructions for use (ifu) lists skin irritation, allergic skin reactions and allergic symptoms as potential risks associated with device use.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.
 
Event or Problem Description
Original complaint (from (b)(4) (2311)): "cam adhesive caused skin irritation in center of chest which spread to neck area.Skin became itchy, red and burning.Irritation left scar on chest area.Patient stated had to go to urgent care for treatment and was prescribe triamcinolone." additional information: multiple attempts were made to confirm if the prescribed triamcinolone was topical or oral details without success.It is unknown if the patient used a topical or oral prescription.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key25898918
Report Number3014226707-2026-00007
Device Sequence Number5791371
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberB7000
Device Lot Number192218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexUnknown